International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 9, Pages 515-520

On new generalizations of Hardy's integral inequalities

Lü Zhongxue1 and Xie Hongzheng1

1Department of Basic Science of Technology College, Xuzhou Normal University, Xuzhou 221011, China
2Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 1 November 2001

Copyright © 2002 Lü Zhongxue and Xie Hongzheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give some new generalizations of Hardy's integral inequalities.